# SDR DALA2025080405802

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 79,823 hours, 37,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TEST FAILS ON SERVICE CHECK.  TEST FAILS EPSU EXT LOAD AFT L 33-51-38. INSPECTED AFT LT SLIDE FOUND LIGHT CONNECTORON INBOARD SIDE OF SLIDE SMASHED / DAMAGED. REMOVED SLIDE PER AMDS CARD 2561-4001-LA. OK TO INSTALL QC5430. INSTALLED SLIDE PER W/C. 2561-4001-LA. RII C/W REF AMDS 2561-4001-LA PIN REMOVE AND STOWED. LIGHT CK GOOD. QC5430 188775. EPSU FAULT STILL PRESENT FOUND AFT RT SLIDE AT FAULT. REMOVED AFT RT DOOR SLIDE PER A320 AMDS W/C 2561-4002-RA OK TO INSTALL INSTALLED NEW AFT RT DOOR SLIDE PER A320 AMDS W/C 2561-4002-RA. RII COMPLETE OPS CK GOOD OK FOR SVC.
